# SDR AU000098

- Difficulty date: February 14, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Selector Switch
- Condition: Seized
- Location: Engine
- Part time: 22,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) CONSTANT TORQUE ON TAKEOFF (CTOT) PANEL SELECTOR SWITCH SEIZED.
